# SDR ASAA1047267

- Difficulty date: January 18, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 57,139 hours, 32,759 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: NAS192201501
- Condition: Out Of Position
- Location: Gasper Vent
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT/BOARDING ALT COOLING FAN LIGHT ON.  NORMAL SUPPLY FAN C/B OUT NO HISTORY ATTEMPTED RESET PER GPM 05 00 91.  SMOKE / WIRING FIRE IN COCKPIT OVERHEAD BEHIND OVERSER'S GASPER AIR VENT.  SHUT OFF ELECTRIC POWER AND EXTINGUISHED WITH HALON.  FOUND GASPER VENT HOSE CLAMP THUMB SCREW CHAFING WIRING HARNESS W018 DUE TO IMPROPER ORIENTATION.  REPAIRED P18 WIRING GOING & DISCONT STATION AP1800 AND AP0500 REF WIRING PRACTICE MANUAL 20 10 13.
